Rotations of the Range of an Analytic Function.

Thomas H. MacGregor

Mathematische Annalen (1973)

  • Volume: 201, page 113-126
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

MacGregor, Thomas H.. "Rotations of the Range of an Analytic Function.." Mathematische Annalen 201 (1973): 113-126. <http://eudml.org/doc/162377>.

@article{MacGregor1973,
author = {MacGregor, Thomas H.},
journal = {Mathematische Annalen},
pages = {113-126},
title = {Rotations of the Range of an Analytic Function.},
url = {http://eudml.org/doc/162377},
volume = {201},
year = {1973},
}

TY - JOUR
AU - MacGregor, Thomas H.
TI - Rotations of the Range of an Analytic Function.
JO - Mathematische Annalen
PY - 1973
VL - 201
SP - 113
EP - 126
UR - http://eudml.org/doc/162377
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.